# SDR SCNA05014

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 16,497 hours, 6,454 cycles
- Engine: Cfmint CFM567B2US
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER CARGO FIRE (DISCH) LITE ILLUMINATED ON CLIMBOUT.  EXTINGUISHED AFTER ABOUT 10 MINUTES. MAINTENANCE OPERATED TEST SEVERAL TIMES COULD NOT DUPLICATE IAW 26-16-00-710-801. OK FOR SERVICE.
